# SDR UALA2013030501306

- Difficulty date: March 4, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 71,305 hours, 10,028 cycles
- Engine: Pwa PW40903
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Chafed
- Location: Nr 4 Bearing Sca
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION,  FOUND CLAMP CHAFING INTO NR 4 BEARING SCAVENGE TUBE LR06.   REPLACED OIL LINE. FOUR CLAMPS REMAIN TO BE ATTACHED TO 12TH STAGE BLEED DUCT.   COMPLETED SECURING CLAMPS ATTACHING NR 4 BEARING SCAVENGE TUBE TO 12TH STAGE BLEED DUCT.  ENGINE RUN LEAK CHECK NORMAL.
